Concerning the relationship between realizations and tight spans of finite metrics

Koolen, Jack, Lesser, Alice and Moulton, Vincent (2007) Concerning the relationship between realizations and tight spans of finite metrics. Discrete and Computational Geometry, 38 (3). pp. 605-614. ISSN 0179-5376

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
UEA Research Groups: Faculty of Science > Research Groups > Computational Biology > Computational biology of RNA (former - to 2018)
Faculty of Science > Research Groups > Computational Biology > Phylogenetics (former - to 2018)
Faculty of Science > Research Groups > Computational Biology
Faculty of Science > Research Groups > Norwich Epidemiology Centre
Faculty of Medicine and Health Sciences > Research Groups > Norwich Epidemiology Centre
Depositing User: Vishal Gautam
Date Deposited: 18 May 2011 12:50
Last Modified: 06 Feb 2025 02:48
URI: https://ueaeprints.uea.ac.uk/id/eprint/21574
DOI: 10.1007/s00454-007-1352-5

Actions (login required)

View Item View Item